# SDR AALA202510246518

- Difficulty date: September 12, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 77,869 hours, 32,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5337068220000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON CONNECTING FITTING ON MLG AREA RH SIDE L=0.152 INCH. MAINTENNCE ACCOMPLISHED PERMANET REPAIR INSTRUCTION (REPLACED CONNECTING PLATE) LOC BTW FR42 TO FR43 AT LEVEL OF WEB W10 AT MLG AREA ON RH SIDE IAW EA 368105, A320 SRM 51-72-11-911-001 AND AIRBUS SB 53-1196 REV 11.
